Return to the Health Forum | Post a Follow-Up

 o
Anyone taking Diovan?

Posted by steve-2 (My Page) on
Sat, Jul 31, 10 at 9:02

Was taking Diovan for over a year with no side effects. In the last few month I developed a non-productive cough, soreness in hand joints and getting fatigued when quickly becoming active (going up flights of stairs, etc.). Mentioned to my cardio doc and he told me to stop taking for a week or two, will see if Diovan is the cause. Had been taking Lisinopril but switched off because of that same non-productive cough. Anybody else out ther with similar symptoms?


Follow-Up Postings:

 o
RE: Anyone taking Diovan?

I take Diovan HCT but have never had your problems. There are many BP meds out there, so have your dr. help you find one which controls BP without troublesome side effects.


 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Health Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here